RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 4, Pages 931–942 (Mi smj2374)  

This article is cited in 1 scientific paper (total in 1 paper)

The theorem on convergence with a functional for integral functionals with $p(x)$- and $p(x,u)$-growth

M. A. Sychev

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: We continue studying weak convergence for the integral functionals satisfying $p(x)$- and $p(x,u)$-growth conditions. We obtain the theorem on convergence with a functional and some results on the relation between integral functionals and their abstract lower semicontinuous extensions.

Keywords: integral functional, Young measure, convergence with a functional, lower semicontinuous envelope, strict quasiconvexity.

Full text: PDF file (331 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:4, 748–756

Bibliographic databases:

UDC: 517.972/974
Received: 31.07.2011

Citation: M. A. Sychev, “The theorem on convergence with a functional for integral functionals with $p(x)$- and $p(x,u)$-growth”, Sibirsk. Mat. Zh., 53:4 (2012), 931–942; Siberian Math. J., 53:4 (2012), 748–756

Citation in format AMSBIB
\Bibitem{Syc12}
\by M.~A.~Sychev
\paper The theorem on convergence with a~functional for integral functionals with $p(x)$- and $p(x,u)$-growth
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 4
\pages 931--942
\mathnet{http://mi.mathnet.ru/smj2374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013537}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 4
\pages 748--756
\crossref{https://doi.org/10.1134/S0037446612040167}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307983400016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865530214}


Linking options:
  • http://mi.mathnet.ru/eng/smj2374
  • http://mi.mathnet.ru/eng/smj/v53/i4/p931

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Sychev, N. N. Sycheva, “Young measure approach to the weak convergence theory in the calculus of variations and strong materials”, Ann. Scuola Norm. Super. Pisa-Cl. Sci., 15:SI (2016), 561–598  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:139
    Full text:30
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019